# SDR MASA200500371

- Difficulty date: May 19, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 17,873 hours, 14,336 cycles
- Engine: Ge CF34*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DUE TO LOSS OF FUEL QTY AND PRESSURE, CREW SHUTDOWN NR 2 ENG AND DIVERTED TO ORF.  MX CALLED OUT TO TROUBLESHOOT AND REPLACED FORWARD FILTER ASSEMBLY.
